# SDR UIEA2025022500165

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Part number: 182T73111
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER ENTER SECTION, UPPER SURFACE, LBL 41.5 AND BETWEEN REAR SPAR AND S-1, BRACKET WITH CORROSION. ( HORIZONTAL STABILIZER ENTER SECTION, UPPER SURFACE, LBL 41.5 AND BETWEEN REAR SPAR AND S-1, BRACKET WAS REPLACED IAW SRM 51-10-02-0G-0 PAR 9 REV 127. NO FURTHER DEFECTS NOTED )
